BibTeX record journals/tfs/KimP09a

download as .bib file

@article{DBLP:journals/tfs/KimP09a,
  author    = {Sung Hyun Kim and
               PooGyeon Park},
  title     = {Relaxed H\({}_{\mbox{{\(\infty\)}}}\) Stabilization Conditions for
               Discrete-Time Fuzzy Systems With Interval Time-Varying Delays},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {17},
  number    = {6},
  pages     = {1441--1449},
  year      = {2009},
  url       = {https://doi.org/10.1109/TFUZZ.2009.2028016},
  doi       = {10.1109/TFUZZ.2009.2028016},
  timestamp = {Fri, 26 May 2017 22:50:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/KimP09a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics